# SDR DALA2023090607295

- Difficulty date: September 4, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N856DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31967
- Aircraft time: 24,292 hours, 9,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9490228) EMERGANCY ASILE LIGHTS FROM ROWS 27 -31 INOP. R/R EMERGANCY LIGHT POWER SUPPLY ABOVE ROW 30 IAW B737 AMM 33-51. OPS CHK GOOD.
